# SDR DHL2000804138

- Difficulty date: March 25, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG SHOCK STRUT CENTRAL DOOR STRUCTURE CRACKED.  REMOVED DAMAGED DOOR PER SRM 51-1-21.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8.  INSTALLED NEW DOOR PER SRM 51-1-21.
